# SDR SWAA2020102820278

- Difficulty date: September 30, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 486.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON FLOOR BEAM AT BS 986.5, RBL 38-44, WL 208.1.  FLOOR BEAM AT BS 986.5 RBL 38-44 WL 208.1.  DAMAGED AREA FOUND TO BE OUT OF LIMIT, DUE TO THE LOCATION OF THE DAMAGE BEING ON PREVIOUS REPAIR.  THEREFORE, REPAIRED FLOOR BEAM AT BS 986.5 RT WL 208.1, IAW SRM 53-70-51-2R-4 REPAIR 4.
